Browse by Publication

Up a level
Export as [feed] RSS
Number of items: 3.

Schindler, Ian and Tintarev, Cyril (2004) Semilinear subelliptic problems without compactness on Lie groups. Nonlinear Differential Equations And Applications, 11 (n°3). pp. 299-309.

Bégout, Pascal (2004) Maximum decay rate for the nonlinear Schrödinger equation. Nonlinear Differential Equations And Applications, vol. 11 (n° 4). pp. 451-467.

Bégout, Pascal (2004) Maximum Decay Rate for the Nonlinear Schrödinger Equation. Nonlinear Differential Equations And Applications, 11 (4). pp. 451-467.

This list was generated on Mon Dec 10 14:31:52 2018 CET.